# SDR 98ZZZX2183

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51302
- Make and model: Cessna 172M
- Aircraft serial: 17264234
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Loose
- Location: Cylinders 3,4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXPERIENCED HIGH OIL TEMPERATURE 60 HOURS AFTER INSTALLING FACTORY OVERHAULED ENGINE.  THERE WAS NOISE WHEN TURNING THE PROPELLER AFTER ENGINE SHUT DOWN.  FACTORY SERVICE REP PULLED NR 3 AND NR 4 CYLINDERS AND FOUND THAT NR 3 AND NR 4 CONNECTING RODS HAD EXCESSIVE SIDE CLEARANCE.  ROD WAS RUBBING AGAINST CRANKSHAFT JOURNAL.
